Previous |  Up |  Next


\mbox {$n$-angulated} category; quotient category; mutation pair
Geiss, Keller and Oppermann (2013) introduced the notion of \mbox {$n$-angulated} category, which is a ``higher dimensional'' analogue of triangulated category, and showed that certain $(n-2)$-cluster tilting subcategories of triangulated categories give rise to \mbox {$n$-angulated} categories. We define mutation pairs in \mbox {$n$-angulated} categories and prove that given such a mutation pair, the corresponding quotient category carries a natural \mbox {$n$-angulated} structure. This result generalizes a theorem of Iyama-Yoshino (2008) for triangulated categories.
[1] Bergh, P. A., Thaule, M.: The Grothendieck group of an $n$-angulated category. J. Pure Appl. Algebra 218 (2014), 354-366. DOI 10.1016/j.jpaa.2013.06.007 | MR 3120636 | Zbl 1291.18015
[2] Bergh, P. A., Jasso, G., Thaule, M.: Higher \mbox{$n$-angulations} from local rings. (to appear) in J. Lond. Math. Soc. arXiv:1311.2089v2[math.CT] (2013). MR 3073923
[3] Bergh, P. A., Thaule, M.: The axioms for {$n$}-angulated categories. Algebr. Geom. Topol. 13 (2013), 2405-2428. DOI 10.2140/agt.2013.13.2405 | MR 3073923 | Zbl 1272.18008
[4] Geiss, C., Keller, B., Oppermann, S.: {$n$}-angulated categories. J. Reine Angew. Math. 675 (2013), 101-120. MR 3021448 | Zbl 1271.18013
[5] Happel, D.: Triangulated Categories in the Representation Theory of Finite-Dimensional Algebras. London Mathematical Society Lecture Note Series 119 Cambridge University Press, Cambridge (1988). MR 0935124 | Zbl 0635.16017
[6] Iyama, O., Yoshino, Y.: Mutation in triangulated categories and rigid Cohen-Macaulay modules. Invent. Math. 172 (2008), 117-168. DOI 10.1007/s00222-007-0096-4 | MR 2385669 | Zbl 1140.18007
[7] Jasso, G.: \mbox{$n$-abelian} and \mbox{$n$-exact} categories. arXiv:1405.7805v2[math.CT] (2014). MR 3519980
[8] J{ørgensen, P.: Torsion classes and $t$-structures in higher homological algebra. Int. Math. Res. Not. (2015), doi:10.1093/imrn/rnv265. DOI 10.1093/imrn/rnv265 | MR 3544623
[9] Puppe, D.: On the formal structure of stable homotopy theory. Colloquium on Algebraic Topology Lectures Matematisk Institut, Aarhus Universitet, Aarhus (1962), 65-71. Zbl 0139.41106
[10] Verdier, J.-L.: Catégories dérivées. Quelques résultats (État O). Semin. Geom. Algebr. Bois-Marie, SGA 4 1/2, Lect. Notes Math. 569 Springer, New York French (1977). Zbl 0407.18008
Partner of
EuDML logo